# SDR CALA9701418

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LONGERON 2R AT STA 699.  THE CRACKED SECTION OF LONGERON WAS REMOVED AND A NEW SECTION WAS SPLICED IN IAW SRM 53-02, FIGURE 18.
